# SDR ASAA12510959

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 16,252 hours, 4,859 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL.  EXTINGUISHES WITH MASTER CAUTION RESET.  PERFORMED PACK ZONE TEMP CONTROLLER BITE.  FAULTED RAM AIR ACT.  VERIFY TEST PASS FAULT RESET REF FIM 21 62 00 810 836.
